Hokkaido Mathematical Journal

Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation

Yasushi SHIZUTA and Shuichi KAWASHIMA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 14, Number 2 (1985), 249-275.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757663

Digital Object Identifier
doi:10.14492/hokmj/1381757663

Mathematical Reviews number (MathSciNet)
MR798756

Zentralblatt MATH identifier
0587.35046

Citation

SHIZUTA, Yasushi; KAWASHIMA, Shuichi. Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation. Hokkaido Math. J. 14 (1985), no. 2, 249--275. doi:10.14492/hokmj/1381757663. https://projecteuclid.org/euclid.hokmj/1381757663


Export citation